# SDR CALA9700148

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING LEADING EDGE RIB, TWO RIBS OUTBOARD OF 8R SLAT TRACK, STA XRS 277.  A DOUBLER WAS INSTALLED IAW SRM 57-01.
